# SDR ASAA2018061835095

- Difficulty date: June 13, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 41,272 hours, 12,376 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 2 Engine Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A MOMENTARY EGT EXCEEDANCE OCCURRED ON THE NR 2 ENGINE ON INITIAL CLIMBOUT.  ACFT GROUNDED.  ACCOMPLISHED AN ENGINE EXCEEDANCE PAGE CHECK IAW AMM 71-00-00-800-804-F00. EXCEEDANCE VALUES WERE RED AT 950 WITH A PEAK OF 961. FOR 9.4 SECONDS.  EEC BITE SHOWS NO FAULTS, EEC TEST PASSED.  PERFORMED EGT CONNECTOR CLEANING IAW AMM 77-21-00, STEP 5.  ACCOMPLISHED EGT CLEANING IAW AMM 77-21-00-140-801.  ALL VALUES WITHIN LIMITS.  PERFORMED T49.5 AND EGT SYSTEM INSPECTION IAW AMM 77-21-01-200-801-F00, FOUND S1 - S4 PROBES AND CJ9 WIRE HARNESS RESISTANCE OUT OF LIMITS.  REMOVED AND REPLACED THE S1 - S4 ,T49.5 PROBES IAW AMM 77-21-01/601,  REMOVED AND REPLACED THE WIRE HARNESS IAW AMM 73-21-06/401, REMOVED AND REPLACED THE HARNESS IAW  STEP 7 OF TSR IAW AMM 73-21-06/401.  ALL REQUIRED TESTS PASSED. PERFORMED ENGINE IDLE RUN, EGT SECTOR INDICATIONS APPEAR NORMAL WITH NO DEFECTS NOTED.
